# SDR DHL2006782002

- Difficulty date: July 13, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO WINDSHEAR, 159,500, 105KTS, 36C, PA4000 FT, CAUTION ZONE.  PERFORMED HIGH ENERGY STOP INSPECTION IAW M/M 5-51-121, NO DAMAGE NOTED.  A/C OK FOR FURTHER SERVICE.
